# SDR DALA2015041402790

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 49,694 hours, 26,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLOW LIGHT ILLUMINATED AT FL280 AND VERY LITTLE AIR FROM PACKS FOR COOLING.  FOUND RT PACK WOULD NOT PRESSURIZE ACFT AND HAD WEAK FLOW.  RT PACK DEFERRED TO MEL.  LT PACK PRESSURIZED ACFT NORMALLY.  ACFT HAD ADDITIONAL WRITE-UP ON 4/12.  COULD NOT PRESSURIZE ACFT AFTER TAKEOFF DUE TO LOSS OF FLOW FROM LT AC PACK. THE RT AC PACK WAS ON MEL DEFERRAL AT THE TIME.  THE CREW COULD NOT PRESSURIZE THE CABIN WITH NO FLOW SO MAINTAINED ACFT AT 10,000 FT.  MAINTENANCE FOUND LT ACM COMPRESSOR DISCHARGE CLAMP LOOSE AND LEAKING AT HEAT EXCHANGER. MAINTENANCE ALSO FOUND THE LT TEMP CONTROL VALVE LEAKING AT LOOSE CLAMP ON THE SPIDER DUCT SIDE. RESECURED CLAMP AT THE ACM, AND REPOSITIONED DUCT AND SECURED CLAMP AT THE TEMP CONTROL VALVE. NO OTHER LEAKS FOUND ON THE LT SIDE. ON THE RT PACK, MAINTENANCE FOUND A MAIN SUPPLY DUCT MISSING A BOOT CLAMP AT THE P-DOME.  MAINTENANCE INSTALLED THE BOOT CLAMP.  MAINTENANCE PERFORMED AIR CONDITIONING HEALTH CHECKS ON BOTH AC SYSTEMS AND PRESSIRUIZED THE ACFT TO 7 PSID USING EACH PACK SYSTEM INDIVIDUALLY. THE ACFT WAS RETURNED TO SERVICE.  LP 6571424.
